Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A factor of $ F\sb{17}$


Author: Gary B. Gostin
Journal: Math. Comp. 35 (1980), 975-976
MSC: Primary 10A25; Secondary 10-04
MathSciNet review: 572869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A prime factor is given for $ {F_{17}}$. The method of factoring and its machine implementation are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10-04

Retrieve articles in all journals with MSC: 10A25, 10-04


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1980-0572869-7
PII: S 0025-5718(1980)0572869-7
Article copyright: © Copyright 1980 American Mathematical Society